# SDR DHL200080329C

- Difficulty date: February 4, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING L/E INTERNAL PART .25 INCH AT XFS 726.  FABRICATED DOUBLER PER SRM 57-2-0.  N/R 1230
